# SDR C2XA00IA004

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 78811
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY AISLE PATH LIGHTING WAS FOUND TO HAVE A BROKEN CONNECTOR AT THE NR 5 STRIP.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CONNECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  3,937.3 HOURS.  CYCLES:  3,104.  (X)
